| Model Number |
620-2221411-01 |
| Medical Device Problem Code |
Pacing Problem (1439)
| Health Effect - Clinical Code |
Cardiac Arrest (1762)
| Date of Event |
10/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to treat an 80-year-old male patient, the device was unable to pace.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device data logs.However, the device was put through extensive functional testing using the returned multifunction cable (mfc) without duplicating the report.The mfc receptacle and mfc cable were replaced as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.